English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Conference Paper

Reachable Sets of Quasilinear Hyperbolic Control Systems with Applications to Separation Processes

MPS-Authors
/persons/resource/persons180513

Zuyev,  Alexander
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Institute of Mathematics, National Academy of Sciences of Ukraine, Tereshchenkivska 3, 01601 Kiev, Ukraine;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Zuyev, A. (2015). Reachable Sets of Quasilinear Hyperbolic Control Systems with Applications to Separation Processes. Proceedings in Applied Mathematics and Mechanics, 15(1), 647-648.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-0664-D
Abstract
There is no abstract available